RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 41, Number 6  


Numeric Characteristics for Asymptotic Stability of Solutions to Linear Difference Equations with Periodic Coefficients
K. Aidyn, H. Ya. Bulgakov, G. V. Demidenko
1227
Application of the Logarithmic Differential to the Holomorphic Extension Problem for $CR$-Hyperfunctions
I. A. Antipova
1238
On the Specht property of varieties of commutative alternative algebras over a field of characteristic 3 and commutative Moufang loops
A. V. Badeev
1252
Vector curvature of a surface in Hilbert space and the Gauss theorem
Yu. F. Borisov
1269
Large deviation probabilities for random walks with semiexponential distributions
A. A. Borovkov
1290
Weighted matrix integral geometry
B. A. Vertgeim
1325
Representations of the Lie ring $sl_2(\mathbf Z)$ over the ring of integers
A. N. Grishkov
1338
On reducibility of partial recursive functions
A. N. Degtev, E. S. Sakunova
1345
On the possibility of extending a function from a part of a domain to a generalized analytic function on this domain
T. I. Ishankulov
1350
Study of solvability and estimation of the number of solutions for one class of singular integral equations
S. N. Kiyasov
1357
An optimal estimate for extrapolation from a finite set in the Wiener class
L. S. Maergoiz
1363
Rank analogs of Hall's and Baer's theorem
N. Yu. Makarenko
1376
On the Sobolev class $W_ {\operatorname{loc}}^{1,p}$ and quasiregularity
Ya. Mali, S. P. Ponomarev
1381
Commutative rings of differential operators connected with two-dimensional Abelian varieties
A. E. Mironov
1389
$\Sigma$-set of natural numbers not enumerable by natural numbers
A. S. Morozov
1404
On functions commuting with semigroups of transformations of algebras
A. G. Pinus
1409
Solvability of boundary value problems for operator-differential equations of mixed type
S. G. Pyatkov, N. L. Abasheieva
1419
Automorphic objects in categories
É. Siber
1436
Test elements and test rank of a free metabelian group
E. I. Timoshenko
1451
Determination of endomorphisms of free metabelian Lie algebras
I. V. Chirkov, M. A. Shevelin
1457
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019